×

Colimit theorems for relative homotopy groups. (English) Zbl 0475.55009


MSC:

55Q05 Homotopy groups, general; sets of homotopy classes
55Q20 Homotopy groups of wedges, joins, and simple spaces
57M05 Fundamental group, presentations, free differential calculus
55U15 Chain complexes in algebraic topology
20L05 Groupoids (i.e. small categories in which all morphisms are isomorphisms)

Citations:

Zbl 0468.55007
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Adams, J.F., Four applications of the self-obstruction invariant, J. London math. soc., 31, 148-159, (1956) · Zbl 0071.16501
[2] Ashley, N.M., T-complexes and crossed complexes, () · Zbl 0558.55015
[3] Blakers, A.L., Some relations between homology and homotopy groups, Ann. of math., 49, 428-461, (1948) · Zbl 0040.25701
[4] Brown, R., Elements of modern topology, (1968), McGraw-Hill Maidenhead · Zbl 0159.52201
[5] Brown, R., Fibrations of groupoids, J. algebra, 15, 103-132, (1970) · Zbl 0194.02202
[6] Brown, R., On the second relative homotopy group of an adjunction space: an exposition of a theorem of J.H.C. Whitehead, J. London math. soc., 22, 2, 146-152, (1980) · Zbl 0427.55012
[7] Brown, R.; Higgins, P.J., On the connection between the second relative homotopy groups of some related spaces, Proc. London math. soc., 36, 3, 193-212, (1978) · Zbl 0405.55015
[8] Brown, R.; Higgins, P.J., Sur LES complexes croisés, ω-groupoïdes, et T-complexes, C.R. acad. sci. Paris, Sér. A, 285, 997-999, (1977) · Zbl 0379.55013
[9] Brown, R.; Higgins, P.J., Sur LES complexes croisés d’homotopie associés à quelques espaces filtrés, C.R. acad. sci. Paris, Sér. A, 286, 91-93, (1978) · Zbl 0374.55008
[10] Brown, R.; Higgins, P.J., J. pure appl. algebra, 21, 233-260, (1981)
[11] Crowell, R., On the Van kampen theorem, Pacific J. math., 9, 43-50, (1959) · Zbl 0088.39002
[12] Dakin, M.K., Kan complexes and multiple groupoid structures, () · Zbl 0566.55010
[13] Dieck, T.tom; Kamps, K.H.; Puppe, D., Homotopie-theorie, ()
[14] Federer, H., Lectures in algebraic topology, (1962), Brown University Providence, R.I
[15] Gabriel, P.; Zisman, M., Calculus of fractions and homotopy theory, () · Zbl 0186.56802
[16] Higgins, P.J., Presentations of groupoids, with applications to groups, Proc. Cambridge phil. soc., 60, 7-20, (1964) · Zbl 0121.26602
[17] Higgins, P.J., Categories and groupoids, (1971), Van Nostrand New York · Zbl 1087.20038
[18] Hintze, S., Polysets, □-sets and semi-cubical sets, M.phil. thesis, (1973), Warwick
[19] May, P.J., Simplicial methods in algebraic topology, (1967), Van Nostrand New York
[20] Ratcliffe, J., Free and projective crossed modules, J. London math. soc., 22, 2, 66-74, (1980) · Zbl 0427.20044
[21] Whitehead, J.H.C., On adding relations to homotopy groups, Annals of math., 42, 409-428, (1941) · Zbl 0027.26404
[22] Whitehead, J.H.C., Combinatorial homotopy I, Bull. American math. soc., 55, 213-245, (1949) · Zbl 0040.38704
[23] Whitehead, J.H.C., Combinatorial homotopy II, Bull. American math. soc., 55, 453-496, (1949) · Zbl 0040.38801
[24] Whitehead, J.H.C., A certain exact sequence, Annals of math., 52, 51-110, (1950) · Zbl 0037.26101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.